Alert archive / Nebraska / Tornado Warnings in 2009

Tornado Warning 20, NWS Cheyenne, WY

June 10, 2009Morrill County, Nebraska

NWS Cheyenne, WY issued this tornado warning at Jun 10, 2009, 3:27 PM MDT for Morrill County, Nebraska. It was in force for 33 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 10, 2009, 3:27 PM MDT (21:27 UTC)
Expired
Jun 10, 2009, 4:00 PM MDT
In force
33 min
Issued by
NWS Cheyenne, WY
Area
Storm-based polygon

County Morrill County, NE

The radar

The Cheyenne radar (KCYS), 170 km from the middle of the area, began a volume at 21:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 10, 3:39 PM MDTFUNNEL CLOUD6 N Bridgeport, NE
Jun 10, 3:45 PM MDTHAIL 0.56 Sw Angora, NE4 TO 5 INCHES OF MARBLE SIZED HAIL AT JUCTION OF HWY 385 AND L62A. SNOW PLOWS HAVE BEEN SENT TO PLOW HWY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 9.5 hours before the alert went out and 201 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 12:00Z on 2009-06-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 12:00Z on 2009-06-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 60 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3 J/kg
Mixed-layer CIN
-238 J/kg
Mixed-layer LCL
550 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
60 m²/s²
0-3 km storm-relative helicity
140 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS55 KCYS 102127
TORCYS
NEC123-102200-
/O.NEW.KCYS.TO.W.0020.090610T2127Z-090610T2200Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
327 PM MDT WED JUN 10 2009

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A

* TORNADO WARNING FOR...
  MORRILL COUNTY IN THE PANHANDLE OF NEBRASKA...

* UNTIL 400 PM MDT

* AT 327 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
  STORM WAS LOCATED NEAR BRICKER LAKES...OR 27 MILES SOUTHWEST OF
  ALLIANCE...AND MOVING SOUTHEAST AT 18 MPH.

* THIS TORNADIC STORM WILL BE NEAR...
  BRIDGEPORT AROUND 335 PM MDT.
  BRICKER LAKES AROUND 340 PM MDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES
OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF
NO SHELTER IS AVAILABLE... LIE FLAT IN THE NEAREST DITCH OR OTHER LOW
SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

&&

LAT...LON 4170 10267 4145 10267 4170 10327 4186 10318
TIME...MOT...LOC 2128Z 293DEG 16KT 4174 10311

$$

JG
3 follow-up statements
000 
WWUS55 KCYS 102144
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
344 PM MDT WED JUN 10 2009

NEC123-102200-
/O.CON.KCYS.TO.W.0020.000000T0000Z-090610T2200Z/
MORRILL NE-
344 PM MDT WED JUN 10 2009

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 400 PM MDT FOR MORRILL
COUNTY...

AT 340 PM MDT...TRAINED WEATHER SPOTTERS REPORTED A FUNNEL CLOUD 5 
MILES NORTHEAST OF BRIDGEPORT. THIS TORNADO WAS LOCATED NEAR BRICKER 
LAKES...OR 28 MILES SOUTH OF ALLIANCE...MOVING SOUTHEAST AT 18 MPH. 
HAIL FROM THIS STORM IS DEEP ENOUGH THAT PLOWS WILL BE NEEDED. 

* THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF MORRILL
  COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES
OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF
NO SHELTER IS AVAILABLE... LIE FLAT IN THE NEAREST DITCH OR OTHER LOW
SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

&&

LAT...LON 4170 10267 4145 10267 4170 10327 4186 10318
TIME...MOT...LOC 2143Z 293DEG 16KT 4171 10303

$$
JG
000 
WWUS55 KCYS 102151
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
351 PM MDT WED JUN 10 2009

NEC123-102200-
/O.CON.KCYS.TO.W.0020.000000T0000Z-090610T2200Z/
MORRILL NE-
351 PM MDT WED JUN 10 2009

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 400 PM MDT FOR MORRILL
COUNTY...

AT 348 PM MDT...A POSSIBLE TORNADO WAS REPORTED. THIS POSSIBLE 
TORNADO WAS LOCATED NEAR BRICKER LAKES...OR 29 MILES SOUTH OF 
ALLIANCE...MOVING SOUTHEAST AT 18 MPH. THIS STORM HAS PRODUCED 4 TO 
5 INCHES OF MARBLE SIZE HAIL NORTH OF BRIDGEPORT.

LOCATIONS IMPACTED INCLUDE...
  BROADWATER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES
OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF
NO SHELTER IS AVAILABLE... LIE FLAT IN THE NEAREST DITCH OR OTHER LOW
SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

TO REPORT SEVERE WEATHER...CALL THE NEAREST LAW ENFORCEMENT AGENCY
AND ASK THEM TO RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN CHEYENNE.

&&

LAT...LON 4170 10267 4145 10267 4170 10327 4186 10318
TIME...MOT...LOC 2150Z 293DEG 16KT 4169 10299

$$

JG
000 
WWUS55 KCYS 102157
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
357 PM MDT WED JUN 10 2009

NEC123-102207-
/O.EXP.KCYS.TO.W.0020.000000T0000Z-090610T2200Z/
MORRILL NE-
357 PM MDT WED JUN 10 2009

...THE TORNADO WARNING FOR MORRILL COUNTY EXPIRES AT 400 PM MDT...

THE TORNADO WARNING WILL LIKELY BE REISSUED.

LAT...LON 4170 10267 4145 10267 4170 10327 4186 10318
TIME...MOT...LOC 2157Z 293DEG 16KT 4167 10295

$$

JG

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this tornado warning went out at Jun 10, 3:24 PM MDT, 3 minutes earlier.

Area forecast discussion, Jun 10, 3:24 PM MDT, 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
324 PM MDT WED JUN 10 2009

.SHORT TERM...TONIGHT THROUGH THURSDAY NIGHT...
THUNDERSTORMS HAVE DEVELOPED EARLY THIS AFTERNOON OVER THE CWA...WITH
THE STRONGEST STORMS IN THE WEST CENTRAL PANHANDLE.  A TORNADO AND
FUNNEL CLOUDS HAVE BEEN OBSERVED IN THE VICINITY OF KBFF SINCE 220
PM.  A SHORTWAVE TROUGH WAS CURRENTLY MOVING ACROSS THE CENTRAL
ROCKIES AND A STATIONARY FRONT WAS LOCATED NEAR THE CONTINENTAL
DIVIDE.  TEMPERATURES SEEMED TO HAVE WARMED MORE THAN ANTICIPATED AND
HAS MADE THE ATMOSPHERE OVER MUCH OF THE CWA UNSTABLE.  CAPE VALUES
WERE BETWEEN 800 AND 1200 J/KG AND THE 0-6KM SHEAR WAS FAVORABLE FOR
STRONG STORMS.  MOST OF THE THUNDERSTORMS WILL BE DURING THE EVENING
HOURS...WITH SOME LINGERING SHOWERS AGAIN AFTER MIDNIGHT.  MOIST...
LIGHT EASTERLY BOUNDARY LAYER WINDS SHOULD ALLOW FOR LOW CLOUDS AND
SOME FOG TO FORM OVER THE EAST PART OF THE CWA LATER TONIGHT AND INTO
MID MORNING THURSDAY.  SHOWERS AND THUNDERSTORMS WILL AGAIN AT LEAST
BE SCATTERED IN COVERAGE THURSDAY AFTERNOON AND EVENING.  SOME OF THE
STORMS MAY BE STRONG PER THE SPC OUTLOOK BUT MAY DEPEND ON HOW MUCH
WARMING OCCURS ON THURSDAY.  GUIDANCE KEEPS HIGH TEMPERATURES IN THE
UPPER 50S TO LOWER 60S ON THURSDAY.

.LONG TERM...FRIDAY THROUGH WEDNESDAY...
A VERY STAGNANT...YET ACTIVE PATTERN ACROSS NORTH AMERICA WILL
CONTINUE THROUGH MUCH OF THE EXTENDED PERIOD. A NEARLY STATIONARY
LARGE AMPLITUDE TROUGH ACROSS THE WESTERN CONUS WILL MAINTAIN
SOUTHWEST FLOW ACROSS THE INTERMOUNTAIN WEST. A NEARLY ENDLESS
SUPPLY OF SHORTWAVES WILL INTERACT WITH AMPLE LOW/MID-LEVEL MOISTURE
TO FUEL DAILY SHOWERS/THUNDERSTORMS...WHICH WILL BE MOST NUMEROUS
DURING THE AFTERNOON/EVENING HOURS. TEMPERATURES WILL GRADUALLY WARM
BACK TO NEAR 70 WEST...AND 70S TO LOW 80S EAST BY THE MIDDLE OF NEXT
WEEK.

&&

.AVIATION...SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE OVER
THE CWA THROUGH THE EVENING.  MVFR CEILINGS AND VISIBILITIES WILL BE
ASSOCIATED WITH THE STRONGER ACTIVITY DURING THAT TIME.  CEILINGS
WILL LOWER AFTER 04Z MAINLY OVER AREAS EAST OF THE LARAMIE RANGE.
CEILINGS SHOULD BE IFR BETWEEN 06Z AND 15Z WITH AREAS OF FOG
REDUCING VISIBILITIES TO BETWEEN 2 AND 4 MILES. AFTERNOON AND EVENING
SHOWERS AND THUNDERSTORMS WILL DEVELOP AGAIN THURSDAY WITH MVFR CEILINGS
AND VISIBILITIES ASSOCIATED.

&&

.FIRE WEATHER...THE DISTRICT REMAINS IN FULL GREEN-UP WITH RECENT
RAINS. ADDITIONAL RAIN WILL CONTINUE TO LIMIT FIRE WEATHER
CONCERNS THROUGHOUT THE DISTRICT. OVERNIGHT HUMIDITY RECOVERIES
WILL BE EXCELLENT THROUGH THE PERIOD.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...NONE.
NE...NONE.

&&
Hazardous weather outlook, Jun 10, 10:51 AM MDT, 4 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
1051 AM MDT WED JUN 10 2009

WYZ059>070-111700-
CONVERSE-NIOBRARA-SOUTHWEST CARBON-NORTH CARBON-SNOWY RANGE-
NORTH LARAMIE RANGE-LARAMIE VALLEY-LARAMIE RANGE-PLATTE-GOSHEN-
CHEYENNE FOOTHILLS-PINE BLUFFS-
1051 AM MDT WED JUN 10 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WYOMING.

.DAY ONE...TODAY AND TONIGHT

SCATTERED SHOWERS AND THUNDERSTORMS WILL SPREAD ACROSS SOUTHEAST
WYOMING THIS AFTERNOON AND EVENING. SOME STORMS WILL PRODUCE HEAVY
RAIN AND SMALL HAIL ESPECIALLY NEAR THE COLORADO BORDER.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

ISOLATED TO WIDELY SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP
EACH DAY THROUGH THE PERIOD.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

NEZ001>003-019>021-054-055-111700-
SIOUX-DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-
CHEYENNE-
1051 AM MDT WED JUN 10 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE.

.DAY ONE...TODAY AND TONIGHT

SCATTERED SHOWERS AND THUNDERSTORMS WILL MOVE ACROSS THE WESTERN
NEBRASKA PANHANDLE. SOME STORMS IN THE SOUTHERN PANHANDLE WILL
PRODUCE HEAVY RAIN AND SMALL HAIL.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

ISOLATED TO WIDELY SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP
EACH DAY THROUGH THE PERIOD.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

In the hours before

Local storm report, Jun 10, 1:39 PM MDT, 1 hour 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
139 PM MDT WED JUN 10 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0115 PM     HAIL             3 S MORRILL             41.92N 103.92W
06/10/2009  E0.25 INCH       SCOTTS BLUFF       NE   TRAINED SPOTTER

            HAIL MADE A HALF MILE WIDE PATH ABOUT 3 INCHES DEEP. ROAD
            CREWS ARE OUT WITH PLOWS.

&&

BCHAPMAN
Local storm report, Jun 10, 1:57 PM MDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
157 PM MDT WED JUN 10 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0155 PM     TORNADO          12 W HAWK SPRINGS       41.79N 104.50W
06/10/2009                   GOSHEN             WY   TRAINED SPOTTER

            ROPE TORNADO ON THE GROUND.

&&

CAH
Local storm report, Jun 10, 2:18 PM MDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
218 PM MDT WED JUN 10 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0208 PM     TORNADO          2 E GERING              41.83N 103.63W
06/10/2009                   SCOTTS BLUFF       NE   TRAINED SPOTTER

            TORNADO ON THE GROUND ALONG HWY 26 BETWEEN SCOTTSBLUFF
            AND MINATARE.

&&

CAH
Local storm report, Jun 10, 2:23 PM MDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
223 PM MDT WED JUN 10 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0216 PM     FLOOD            10 NW SCOTTSBLUFF       41.97N 103.80W
06/10/2009                   SCOTTS BLUFF       NE   EMERGENCY MNGR

            NUMEROUS ROADS WITH 5 TO 6 INCHES OF WATER RUNNING OVER
            THEM IN NORTHWESTERN SCOTTS BLUFF COUNTY.

&&

AAH
Local storm report, Jun 10, 2:48 PM MDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
248 PM MDT WED JUN 10 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0213 PM     FUNNEL CLOUD     MELBETA                 41.78N 103.52W
06/10/2009                   SCOTTS BLUFF       NE   TRAINED SPOTTER

            TRAINED SPOTTER REPORTED FUNNEL CLOUD OFF OF HIGHWAY 92
            MOVING EAST WITH STRONG ROTATION.

0232 PM     FLASH FLOOD      SCOTTSBLUFF             41.87N 103.66W
06/10/2009                   SCOTTS BLUFF       NE   TRAINED SPOTTER

            SOME OF THE BUILDINGS ON THE WESTERN NEBRASKA COMMUNITY
            COLLEGE CAMPUS WERE FLOODED DUE TO HEAVY RAIN.

&&

MG
Local storm report, Jun 10, 2:55 PM MDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
255 PM MDT WED JUN 10 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0254 PM     FUNNEL CLOUD     BAYARD                  41.76N 103.32W
06/10/2009                   MORRILL            NE   LAW ENFORCEMENT

&&

CAH

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 10, 12:52 PM MDTTornado WarningCYSScotts Bluff, Sioux38 min
Jun 10, 1:23 PM MDTTornado WarningCYSScotts Bluff37 min
Jun 10, 1:57 PM MDTTornado WarningCYSMorrill, Scotts Bluff33 min
Jun 10, 2:07 PM MDTTornado WarningCYSScotts Bluff23 min
Jun 10, 2:09 PM MDTTornado WarningCYSScotts Bluff36 min
Jun 10, 2:23 PM MDTTornado WarningCYSMorrill, Scotts Bluff37 min
Jun 10, 2:24 PM MDTFlash Flood WarningCYSScotts Bluff6 hr
Jun 10, 2:47 PM MDTSevere Thunderstorm WarningCYSBanner, Scotts Bluff33 min
Jun 10, 2:55 PM MDTTornado WarningCYSMorrill35 min
Jun 10, 3:19 PM MDTSevere Thunderstorm WarningCYSBanner, Kimball, Morrill, Scotts Bluff26 min
Jun 10, 3:51 PM MDTFlash Flood WarningCYSMorrill97 min
Jun 10, 3:59 PM MDTTornado WarningCYSMorrill31 min
Jun 10, 4:29 PM MDTTornado WarningCYSMorrill50 min
Jun 10, 5:16 PM MDTTornado WarningCYSMorrill44 min
Jun 10, 5:25 PM MDTFlash Flood WarningCYSMorrill, Scotts Bluff5 hr

Nearby

Tornado Warnings in Nebraska, 2009Every tornado warning in 2009Tornadoes in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.